# SDR 2007UALA03070

- Difficulty date: August 8, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 33,246 hours, 4,102 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT SEATS 4F AFT, 5F AFT, 3J AFT.  REPLACED LIGHT ASSY.  OP CKS NORMAL.
